On the universality of a one-dimensional model of a rice pile

Shu-Dong Zhang

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

A one-dimensional model of a rice pile is numerically studied for different driving mechanisms and different levels of medium disorder. The universality of the scaling exponents for the transit time distribution and avalanche size distribution is discussed. (C) 1997 Published by Elsevier Science B.V.
Original languageEnglish
Pages (from-to)317-322
Number of pages6
JournalPhysics Letters A
Volume233
Publication statusPublished - 1997

Cite this